Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON RADIAL DISTRIBUTION OF JULIA SETS OF MEROMORPHIC FUNCTIONS

Sheng Wang and 王升
Taiwanese Journal of Mathematics
Vol. 11, No. 5 (December 2007), pp. 1301-1313
Stable URL: http://www.jstor.org/stable/43834555
Page Count: 13
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON RADIAL DISTRIBUTION OF JULIA SETS OF MEROMORPHIC FUNCTIONS
Preview not available

Abstract

In this paper, we mainly investigate the radial distribution of the Julia set of a transcendental meromorphic function with finitely many deficient values.

Page Thumbnails

  • Thumbnail: Page 
1301
    1301
  • Thumbnail: Page 
1302
    1302
  • Thumbnail: Page 
1303
    1303
  • Thumbnail: Page 
1304
    1304
  • Thumbnail: Page 
1305
    1305
  • Thumbnail: Page 
1306
    1306
  • Thumbnail: Page 
1307
    1307
  • Thumbnail: Page 
1308
    1308
  • Thumbnail: Page 
1309
    1309
  • Thumbnail: Page 
1310
    1310
  • Thumbnail: Page 
1311
    1311
  • Thumbnail: Page 
1312
    1312
  • Thumbnail: Page 
1313
    1313